# SDR AALA2018051709001

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 57,766 hours, 9,457 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE,  A LOUD COMPRESSOR NOISE AND LT ENGINE VIBRATION 5.0 INDICATIONS,  DURING CLIMB FROM 360 - 380 LEVEL FLIGHT.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. THE ACFT WAS GROUNED.   MAINTENANCE FOUND THE LEFT ENGINE SPINNER AND ALL FAN BLADES DAMAGED.  REPLACED THE FAN BLADES AND SPINNER IAW MM 72-31-02, AND 72-31-01.  ACCOMPLISHED ENGINE FAN TRIM BALANCE IAW MM 72-31-00.
